CSpace

Browse/Search Results:  1-10 of 32 Help

Selected(0)Clear Items/Page:    Sort:
Liouville type theorems for elliptic equations with Dirichlet conditions in exterior domains 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 9, 页码: 7231-7252
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:9/0  |  Submit date:2020/09/23
The method of scaling spheres  Hardy-H?non type equations  Liouville theorems  Nonnegative solutions  Exterior domains  
Liouville type theorems for Hardy-Henon equations with concave nonlinearities 期刊论文
MATHEMATISCHE NACHRICHTEN, 2020, 页码: 10
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:7/0  |  Submit date:2020/06/30
bi-harmonic  concave nonlinearity  Hardy-Henon equations  Liouville theorems  nonnegative solutions  super-harmonic property  
Classification of nonnegative solutions to a bi-harmonic equation with Hartree type nonlinearity 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2019, 卷号: 149, 期号: 4, 页码: 979-994
Authors:  Cao, Daomin;  Dai, Wei
Favorite  |  View/Download:28/0  |  Submit date:2020/01/10
bi-harmonic  nonnegative solutions  Liouville type theorems  radial symmetry  Hartree type nonlinearity  methods of moving planes  
Existence and nonexistence of bound state solutions for Schrodinger systems with linear and nonlinear couplings 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2019, 卷号: 475, 期号: 1, 页码: 350-363
Authors:  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:18/0  |  Submit date:2020/01/10
Nonlinear Schrodinger equations  Bound state solution  Perturbation method  Pohozaev-Nehari identity  
Liouville type theorem for higher order Henon equations on a half space 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 卷号: 183, 页码: 284-302
Authors:  Dai, Wei;  Qin, Guolin;  Zhang, Yang
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10
The method of scaling spheres in integral forms  Henon equations  Liouville theorems  Nonnegative solutions  Navier problems  
Modulus-based iterative methods for constrained Tikhonov regularization 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2017, 卷号: 319, 页码: 1-13
Authors:  Bai, Zhong-Zhi;  Buccini, Alessandro;  Hayami, Ken;  Reichel, Lothar;  Yin, Jun-Feng;  Zheng, Ning
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Discrete ill-posed problem  Regularization method  Constrained minimization  
MARKOV SKELETON PROCESS APPROACH TO A CLASS OF PARTIAL DIFFERENTIAL-INTEGRAL EQUATION SYSTEMS ARISING IN OPERATIONS RESEARCH 期刊论文
INTERNATIONAL JOURNAL OF INNOVATIVE COMPUTING INFORMATION AND CONTROL, 2011, 卷号: 7, 期号: 12, 页码: 6799-6814
Authors:  Hou, Zhenting;  Wang, Bingchang
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Markov skeleton process  Partial differential-integral equation system  Queueing model  Minimal nonnegative solution  
Shortest path and maximum flow problems in networks with additive losses and gains 期刊论文
THEORETICAL COMPUTER SCIENCE, 2011, 卷号: 412, 期号: 4-5, 页码: 391-401
Authors:  Brandenburg, Franz J.;  Cai, Mao-cheng
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Extended networks  Lossy and gainy arcs  Max-flow problems  Shortest path problems  NP-hard problems  Unit-loss networks  
Global smooth solutions and stabilization of nonlinear elastodynamic systems with locally distributed dissipation 期刊论文
SYSTEMS & CONTROL LETTERS, 2009, 卷号: 58, 期号: 7, 页码: 491-498
Authors:  Zhang, Zhi-Fei;  Yao, Peng-Fei
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Nonlinear elastodynamic systems  Energy estimate  Locally distributed damping  
A ratio-dependent predator-prey model with stage structure and optimal harvesting policy 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2008, 卷号: 31, 期号: 7, 页码: 859-877
Authors:  Cai, Liming;  Li, Xuezhi;  Yu, Jingyuan;  Zhu, Guangtian
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
predator-prey system  stage structure  ratio dependence  global stability  optimal harvesting policy